MathSciNet Relay Station
MathSciNet bibliographic data
MR226375 46.15 (35.00)
Landesman, Edward M. A generalized Lax-Milgram theorem. Proc. Amer. Math. Soc. 19 1968 339–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement